A characterization of conjugate priors in exponential families with application to inverse regression
It is often convenient to assume that X and X|Y are in the same exponential family. By considering X as the “parameter” and Y as the “data”, the problem becomes determining which exponential families X|Y have conjugate priors. We develop a necessary condition for conjugacy. One-dimensional exponential families can be conjugate only if they have exactly two support points.
Volume (Year): 83 (2013)
Issue (Month): 2 ()
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Li, Bing & Wang, Shaoli, 2007. "On Directional Regression for Dimension Reduction," Journal of the American Statistical Association, American Statistical Association, vol. 102, pages 997-1008, September.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:83:y:2013:i:2:p:650-654. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.